# SDR GTIA012128

- Difficulty date: November 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD FLOORBOARD NR 2 HAS ELONGATED HOLES, SURFACE CORROSION AROUND FASTENER HOLES, TORN SKIN.  REMOVED DAMAGE AREAS AND FABRICATED REPAIR PARTS.  INSTALLED DOUBLER FILLER IAW DC9 SRM 53-05.  (M)
